Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The indecomposable $K_3$ of fields


Author: Marc Levine
Journal: Bull. Amer. Math. Soc. 17 (1987), 321-325
MSC (1985): Primary 18F25, 19F27, 19D55
DOI: https://doi.org/10.1090/S0273-0979-1987-15577-7
MathSciNet review: 903743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-T] H. Bass and J. Tate, On the Milnor ring of a field, Lecture Notes in Math., vol. 341, Springer-Verlag, Berlin and New York, 1973, pp. 349-446. MR 442061
  • [B] A. Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 7 (1974), 235-272. MR 387496
  • [M-S] A. S. Merkurjev and A. A. Suslin, K-cohomology of Severi-Brauer varieties and the norm residue homomorphism, Math. USSR-Izv. 21 (1983), 307-340.
  • [Q] D. Quillen, Finite generation of the groups Ki of rings of algebraic integers, Lecture Notes in Math., vol. 341, Springer-Verlag, Berlin and New York, 1973, pp. 179-198. MR 349812
  • [Q2] D. Quillen, On the cohomology and K-theory of the general linear groups over a finite field, Ann. of Math. (2) 96 (1972), 552-586. MR 315016
  • [So] C. Soulé, K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979), 251-296. MR 553999
  • [S] A. A. Suslin, Torsion in K, LOMI Preprint, 1982. MR 689382
  • [T] J. Tate, Relations between K2 and Galois cohomology, Invent. Math. 36 (1976), 257-274. MR 429837
  • [W] C. Weibel, Mennicke-type symbols for relative K2, Lecture Notes in Math., vol. 1046, Springer-Verlag, Berlin and New York, 1984. MR 750695

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 18F25, 19F27, 19D55

Retrieve articles in all journals with MSC (1985): 18F25, 19F27, 19D55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15577-7

American Mathematical Society